Skip to main content

Existence, minimality and approximation of solutions to BSDEs with convex drivers

Author(s): Cheridito, Patrick; Stadje, Mitja

To refer to this page use:
Abstract: We study the existence of solutions to backward stochastic differential equations with drivers that are convex in . We assume to be Lipschitz in and but do not make growth assumptions with respect to . We first show the existence of a unique solution with bounded if the terminal condition is Lipschitz in and that it can be approximated by the solutions to properly discretized equations. If the terminal condition is bounded and uniformly continuous in we show the existence of a minimal continuous supersolution by uniformly approximating the terminal condition with Lipschitz terminal conditions. Finally, we prove the existence of a minimal RCLL supersolution for bounded lower semicontinuous terminal conditions by approximating the terminal condition pointwise from below with Lipschitz terminal conditions.
Publication Date: Apr-2012
Citation: Cheridito, Patrick, and Mitja Stadje. "Existence, minimality and approximation of solutions to BSDEs with convex drivers." Stochastic Processes and their Applications 122, no. 4 (2012): 1540-1565. doi:10.1016/
DOI: doi:10.1016/
ISSN: 0304-4149
Pages: 1540 - 1565
Type of Material: Journal Article
Journal/Proceeding Title: Stochastic Processes and their Applications
Version: Author's manuscript

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.